MAUDE Adverse Event Report: TiSport, LLC TiLite Z; Manual Wheelchair

TiSport, LLC TiLite Z; Manual Wheelchair
Model Number TiLite Z
Medical Device Problem Codes Mechanical Problem (1384); Structural Problem (2506)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Received report while end-user was using their device, the frame broke just above the caster wheels which caused the end-user to lose positioning and fall to the ground.Reports indicate the end-user sustained an injury, but unclear if medical intervention was sought.
 
Additional Manufacturer Narrative
Photos provided appear to confirm a structural failure having occurred to the frame just above where the caster arms are welded to the rigid frame.There was a dual fracture to each side which allowed the lower portion of the rigid frame which contains the front caster forks and footplate to become separated from the base frame assembly.This reportedly caused the end-user to lose positioning and fall from the device where they reportedly sustained a laceration to the upper portion of their back.It is unknown at this time if medical intervention was required.At time of report, permobil has not been able to evaluate the device, thus unable to reach a determination as to possible root cause.If any new information is received, a follow-up report will be submitted.

Brand Name
TiLite Z
Common Device Name
Manual Wheelchair
Manufacturer (Section D)
TiSport, LLC
2701 w. court st.
pasco WA 99301
Manufacturer (Section G)
TiSport LLC
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
+1(800)736-0925
MDR Report Key50213842
Report Number3032618-2026-00006
Device Sequence Number21331755
Product Code IOR
UDI-Device Identifier00853316008136
UDI-Public(01)00853316008136(11)250325
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K990358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTiLite Z
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown